PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 2 | 183-197
Tytuł artykułu

Bipartite pseudo MV-algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A bipartite pseudo MV-algebra A is a pseudo MV-algebra such that A = M ∪ M ̃ for some proper ideal M of A. This class of pseudo MV-algebras, denoted BP, is investigated. The class of pseudo MV-algebras A such that A = M ∪ M ̃ for all maximal ideals M of A, denoted BP₀, is also studied and characterized.
Kategorie tematyczne
Rocznik
Tom
26
Numer
2
Strony
183-197
Opis fizyczny
Daty
wydano
2006
otrzymano
2006-01-02
poprawiono
2006-05-09
Twórcy
  • Institute of Mathematics and Physics, University of Podlasie, 3 Maja 54, 08-110 Siedlce, Poland
Bibliografia
  • [1] R. Ambrosio and A. Lettieri, A classification of bipartite MV-algebras, Math. Japonica 38 (1993), 111-117.
  • [2] A. Di Nola, A. Dvurečenskij and J. Jakubík, Good and bad infinitesimals, and states on pseudo MV-algebras, Order 21 (2004), 293-314.
  • [3] A. Di Nola, F. Liguori and S. Sessa, Using maximal ideals in the classification of MV-algebras, Port. Math. 50 (1993), 87-102.
  • [4] G. Dymek and A. Walendziak, On maximal ideals of GMV-algebras, submitted.
  • [5] G. Georgescu and A. Iorgulescu, Pseudo-MV algebras, Multi. Val. Logic. 6 (2001), 95-135.
  • [6] J. Rachůnek, A non-commutative generalization of MV-algebras, Czechoslovak Math. J. 52 (2002), 255-273.
  • [7] J. Rachůnek, Radicals in non-commutative generalizations of MV-algebras, Math. Slovaca 52 (2002), 135-144.
  • [8] A. Walendziak, On implicative ideals of pseudo MV-algebras, Sci. Math. Jpn. 62 (2005), 281-287;{e-2005, 363-369.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1111
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.